# SDR DALA2018082805315

- Difficulty date: March 7, 2017
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 50,800 hours, 23,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE EXTERNAL SKIN, DURING A WALK AROUND, UNDER AND JUST FWD OF L1 DOOR ON LOWER FUSELAGE, PERFORMED PERMANENT REPAIR BETWEEN FRAMES 12+3 AND 16 ABOVE THE LT UPPER STRINGER ON FUSELAGE IAW SRM 53-11-11-300-006, ITEM 2. A STEPS 1A TO R, FIGURE 20105, SHEET 3, AND ER/A 554943-14AD, REV ORIGINAL, AND PRI 554943-14.
